Main Inverse Problem for Differential Systems With Degenerate Diffusion

Authors

  • G. T. Ibraeva
  • M. I. Tleubergenov

Abstract

The separation method is used obtain sufficient conditions for the solvability of the main (according to Galiullin’s classification) inverse problem in the class of first-order Itô stochastic differential systems with random perturbations from the class of Wiener processes and diffusion degenerate with respect to a part of variables.

Published

25.05.2013

Issue

Section

Short communications

How to Cite

Ibraeva, G. T., and M. I. Tleubergenov. “Main Inverse Problem for Differential Systems With Degenerate Diffusion”. Ukrains’kyi Matematychnyi Zhurnal, vol. 65, no. 5, May 2013, pp. 712–716, https://umj.imath.kiev.ua/index.php/umj/article/view/2454.